# SDR CA151109002

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED ON SEVERAL GCC ACFT, THAT THE NEUTRAL MARKS ON TENSION REGULATORS FOR THE WING AILERON CABLE CIRCUIT, AND THE FUSELAGE ELEVATOR CABLE CIRCUIT WERE OUT-OF-ALIGNMENT.   TO DATE, THE CABLE TENSIONS OF THESE TENSION REGULATED CABLE CIRCUITS HAVE NOT BEEN REPORTED TO BE OUT-OF-TOLERANCE. IN ADDITION, TO DATE, NO TENSION REGULATOR ALIGNMENT ISSUE HAS BEEN REPORTED IN-SERVICE.
